# SDR RAAA97E8010

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100055
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY EXIT PULLDOWN EMERGENCY LIGHT FAILED SERVICE CHECK.  REPLACED EMERGENCY LIGHT.
